Doctor insights on:
Weaning Off Of Zoloft Or Just Stop It Without Weaning Which Is Safer
Wean If Possible: After taking an antidepressant then abruptly stopping it may cause "discontinuation syndrome" (a fancy term for withdrawal). Symptoms include dizziness, nausea, insomnia, anxiety, and electric brain shocks just to mention a few. If these symptoms occur you might think you are slipping back into depression and needlessly restart the med. Tapering is preferred. Always work closely with your md. ...Read moreSee 2 more doctor answers
Best way to wean off 50mg zoloft (sertraline)? Dr said to take every second day is this correct? And for how long before i stop all together? Thanks!
I don't want to take: The place of your physician. Your physician knows how long you have been on zoloft (sertraline). So follow his or her advice. There is more than one way to wean off of zoloft (sertraline) and taking the medication every other day is one of them. Taking 25mg per day is another way it can be tapered. ...Read more
I am slowly weaning myself off of zoloft (sertraline). I am currently taking 50mg on mwf. What side effects should I expect when i stop completely?
I've been taking 25 mg Zoloft (sertraline) for 2.5 weeks experiencing rash moderate itching. My dr says i can just stop taking it - i thought you are supposed to wean off? What can relieve this itching?
Benadryl (diphenhydramine) otc: 25 mg of zoloft is a low dose and you have not been on it for a long time. You can stop it now. Benadryl (diphenhydramine) ( over the counter, also called diphenylhydramine) 50 mg at night might help the itching. Take it at night to avoid excessive sedation. If the itching continues in the morning, you can take a 25mg tablet, up to 3 times per day. Stop the Benadryl (diphenhydramine) when your itching ceases. ...Read moreSee 1 more doctor answer
Lower the dose: Meds like zoloft (sertraline) can sometimes cause withdrawal effects including dizziness, electrical sensations in your head, nausea, mild muscle aches, feeling flushed, anxious, etc. Zoloft (sertraline) does this infrequently. These withdrawal effects are not dangerous, but they can be uncomfortable. If you are having problems stopping from 50 mg talk to your doc about cutting to a lower dose for a week or 2 and then stop. ...Read moreSee 1 more doctor answer
Get tablets: If you are having trouble weaning off 25 mg zoloft, (sertraline) you may be a slow metabolizer. Check with your doctor. Otherwise, skip a capsule every 5 days for 2 wks, then every 4 days for 2 wks, then every 3 days, then every other day for 2 wks etc then one cap every 3days for 2 wks, every 4 days for 2 wks, then stop. ...Read more
What is the best way way to wean off zoloft (sertraline) 25 mg od. I've been taking it for a year?
Taper Zoloft (sertraline): Generally, a taper over months with 2-6 weeks between steps is recommended. Yours is a very low dose (25mg). At that dose, it should be possible to just stop it. Have a look at the article in the Harvard Medical Letter on how to discontinue antidepressant meds: http://bit.ly/1F5ctVz. Of course, you should discuss your plans with the prescribing physician before proceeding. ...Read moreSee 1 more doctor answer
Bad reaction with Zoloft (sertraline) weaned down to 12.5 nine days ago side effects were present 4 days after should I half it again or wait another week?
- Talk to a doctor live online for free
- Symptoms of weaning off zoloft
- How to wean off zoloft?
- Weaning yourself off zoloft
- Ask a doctor a question free online
- Side effects of weaning off zoloft
- Best way to wean off zoloft
- How to wean off zoloft 25mg?
- How to wean off zoloft 50mg?
- Talk to a neurologist online